Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: FIRE!RAPE!NAUGHTY BITS! CraigF

Posted by Paige on May 17, 2001, at 17:58:27

In reply to FIRE!RAPE!NAUGHTY BITS!, posted by CraigF on May 17, 2001, at 17:39:26


Got my attention! Might want to try it out on
this doctor you mentioned, but then she may add
more meds. These doctors...I am sorry to hear your
story, very sorry.

I have not combined SSRI/WB (only for 1 day-so
that proves nothing), but I will say that as
I increased WB, I started crying again and got off
it and naturally my doc said I did not stay on
it long enough...how on earth could I??

I hope you find your answer and soon. There have
got to be some rare side effects out there
somewhere. I know when I stopped Celexa (I only
took this by itself) and I weaned off it, I
cried and cried and cried for no reason. So rather
than go to a doc , I went to a pharmacist and she
shed the light on all that serotonin in your system
and now you don't have it and this is not an uncommon
side effect.

On a lighter note, because I probably have not
helped you at all, only that we both cry and we
both took same meds, I thought about a new
treatment for depression, I take no meds and have
everyone else around me medicated instead. This
may solve more than I realize. I hope you at least
got a little laugh amongst your tears.

Keep the faith, find a good doc who listens well.
Best of luck to you-
Paige


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Paige thread:62367
URL: http://www.dr-bob.org/babble/20010515/msgs/63386.html